MathSciNet Relay Station
MathSciNet bibliographic data
MR1008798 (92a:58063) 58F07
Deift, P. A.; Li, L. C. Generalized affine Lie algebras and the solution of a class of flows associated with the $QR$ eigenvalue algorithm. Comm. Pure Appl. Math. 42 (1989), no. 7, 963–991.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement